ՀԱՅԱՍՏԱՆԻ ԿԵՆՍԱԲԱՆԱԿԱՆ ՀԱՆԴԵՍ =Biological Journal of Armenia

О стабильности макромолекул ДНК.

Асланян, В. М. (1966) О стабильности макромолекул ДНК. Biological Journal of Armenia Հայաստանի կենսաբանական հանդես Биологический журнал Армении , 19 (2). pp. 15-17. ISSN 0366-5119

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
224Kb

Item Type:Article
Additional Information:ԴՆԹ կայունության մասին։
Uncontrolled Keywords:Ասլանյան Վ.Մ.
Subjects:Biology > Genetics
ID Code:68
Deposited By:Ruzan Tumanyan
Deposited On:01 Oct 2010 13:12
Last Modified:16 Feb 2014 15:49

Repository Staff Only: item control page